# SDR USAA2013080800022

- Difficulty date: July 8, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 41,989 hours, 15,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D57251216200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK - FOUND A ELONGATED HOLE ON REINFORCING MOUNTING PLATE AT LT WING LOWER SKIN SURFACE AT REAR SPAR & BETWEEN RIB 7 & RIB 8 IN AREA UNDER PYLON FAIRING.  REPLACED REINFORCING MOUNTING PLATE IAW SRM 57-21-11 & DWG D57259255.
